Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 359, Number 1

All articles in this issue are freely accessible.

Boundary case of equality in optimal Loewner-type inequalities
Victor Bangert, Christopher Croke, Sergei V. Ivanov and Mikhail G. Katz.
Trans. Amer. Math. Soc. 359 (2007), 1-17
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2247879
Differentiability of quasi-conformal maps on the jungle gym
Zsuzsanna Gönye.
Trans. Amer. Math. Soc. 359 (2007), 19-32
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2247880
On the role of quadratic oscillations in nonlinear Schrödinger equations II. The $L^{2}$-critical case
Rémi Carles and Sahbi Keraani.
Trans. Amer. Math. Soc. 359 (2007), 33-62
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2247881
The pseudohyperbolic metric and Bergman spaces in the ball
Peter Duren and Rachel Weir.
Trans. Amer. Math. Soc. 359 (2007), 63-76
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2247882
Perturbation of spectra and spectral subspaces
Vadim Kostrykin, K. A. Makarov and A. K. Motovilov.
Trans. Amer. Math. Soc. 359 (2007), 77-89
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2247883
The Aronsson equation for absolute minimizers of ${L^{∞}}$-functionals associated with vector fields satisfying Hörmander’s condition
Changyou Wang.
Trans. Amer. Math. Soc. 359 (2007), 91-113
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2247884
A noncommutative version of the John-Nirenberg theorem
Marius Junge and Magdalena Musat.
Trans. Amer. Math. Soc. 359 (2007), 115-142
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2247885
Multi-valued graphs in embedded constant mean curvature disks
Giuseppe Tinaglia.
Trans. Amer. Math. Soc. 359 (2007), 143-164
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2247886
Effective invariants of braid monodromy
Enrique Artal Bartolo, Jorge Carmona Ruber and José Ignacio Cogolludo Agustín.
Trans. Amer. Math. Soc. 359 (2007), 165-183
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2247887
Galois theory for comatrix corings: Descent theory, Morita theory, Frobenius and separability properties
S. Caenepeel, E. De Groot and J. Vercruysse.
Trans. Amer. Math. Soc. 359 (2007), 185-226
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2247888
Reducing and annular Dehn fillings
Sangyop Lee.
Trans. Amer. Math. Soc. 359 (2007), 227-247
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2247889
Hessian nilpotent polynomials and the Jacobian conjecture
Wenhua Zhao.
Trans. Amer. Math. Soc. 359 (2007), 249-274
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2247890
Structure and stability of triangle-free set systems
Dhruv Mubayi.
Trans. Amer. Math. Soc. 359 (2007), 275-291
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2247891
The complex Frobenius theorem for rough involutive structures
C. Denson Hill and Michael Taylor.
Trans. Amer. Math. Soc. 359 (2007), 293-322
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2247892
Cluster-tilted algebras
Aslak Bakke Buan, Robert J. Marsh and Idun Reiten.
Trans. Amer. Math. Soc. 359 (2007), 323-332
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2247893
The Lefschetz property, formality and blowing up in symplectic geometry
Gil Ramos Cavalcanti.
Trans. Amer. Math. Soc. 359 (2007), 333-348
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2247894
The block structure spaces of real projective spaces and orthogonal calculus of functors
Tibor Macko.
Trans. Amer. Math. Soc. 359 (2007), 349-383
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2247895
Koszul duality for toric varieties
Tom Braden.
Trans. Amer. Math. Soc. 359 (2007), 385-415
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2247896
On generalizations of Lavrentieff’s theorem for Polish group actions
Longyun Ding and Su Gao.
Trans. Amer. Math. Soc. 359 (2007), 417-426
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2247897
Counting algebraic numbers with large height II
David Masser and Jeffrey D. Vaaler.
Trans. Amer. Math. Soc. 359 (2007), 427-445
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2247898
Extension and separation properties of positive definite functions on locally compact groups
Eberhard Kaniuth and Anthony T. Lau.
Trans. Amer. Math. Soc. 359 (2007), 447-463
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2247899
American Mathematical Society